EconPapers    
Economics at your fingertips  
 

Fixed-B Asymptotics in Single Equation Cointegration Models with Endogenous Regressors

Helle Bunzel

Staff General Research Papers Archive from Iowa State University, Department of Economics

Abstract: This note uses fixed bandwidth (fixed-b) asymptotic theory to suggest a new approach to testing cointegration parameters in a single-equation cointegration environment. It is shown that the standard tests still have asymptotic distributions that are free of serial correlation nuisance parameters regardless of the bandwidth or kernel used, even if the regressors in the cointegration relationship are endogenous.

Date: 2003-08-19
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-mac
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Econometric Theory, August 2006, vol. 22 no. 4, pp. 743-756

Downloads: (external link)
http://www2.econ.iastate.edu/papers/paper_10685_03024.pdf (application/pdf)

Related works:
Journal Article: FIXED-b ASYMPTOTICS IN SINGLE-EQUATION COINTEGRATION MODELS WITH ENDOGENOUS REGRESSORS (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:10685

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2022-01-21
Handle: RePEc:isu:genres:10685